# SDR AALA2000362

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN AT SKIN LAP BULGED AND 2 RIVET HEADS SHEARED STATION 480 STRINGER 26R.  REMOVED CORRODED SECTION OF STRINGER.  INSTALLED NEW SECTION OF STRINGER AND SPLICED.  INSTALLED ALL FASTENERS PER SRM 53-10-3 FIG 1.  (M)
